On pointwise dimension of non-hyperbolic measures

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We construct a diffeomorphism preserving a non-hyperbolic measure whose pointwise dimension does not exist almost everywhere. In the one-dimensional case we also show that such diffeomorphisms are typical in certain situations.

Original languageEnglish (US)
Pages (from-to)1783-1801
Number of pages19
JournalErgodic Theory and Dynamical Systems
Volume22
Issue number6
DOIs
StatePublished - Dec 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On pointwise dimension of non-hyperbolic measures'. Together they form a unique fingerprint.

  • Cite this